# SDR AUS20010941

- Difficulty date: April 1, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CORROSION CONTROL INSPECTION FOUND AREAS OF LEVEL 2 CORROSION.FOUND DURING INSPECTION IAW AD/B737/52 AMDT2.
